How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4404
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

I felt a pressure in my chest and simultaneously felt tired,

Customer Question

I felt a pressure in my chest and simultaneously felt tired, this happened three times at about every 5minutes intervals, I called my GP and He asked me to take two tabs of Vasoprin (a brand of Aspirin) which I did and the pressure had subsided since then. What should I do next?
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. K. replied 3 years ago.

Dr. K. :

Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today. How old are you. If this is chest pain, it should not be ignored.

Dr. K. :

Vasoprin available in India may contain isosorbide mononitrate. This is a medication used to treat angina or chest pain. You should check to see if the vasoprin you have contains this. If your Dr is aware of your chest pain and has advised you to use this, you do not need to do anything more. If the chest pain is new, you need to seek medical attention.

Related Medical Questions